# SDR SIMA981122

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Plug
- Part number: 16707
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWA - FLT 4005 - EN ROUTE FROM ORD TO CMH, A SMOKE SMELL WAS DETECTED FROM THE GALLEY BY THE FLIGHT ATTENDANT.  CREW DID NOT DECLARE AN EMERGENCY, BUT ELECTED TO DIVERT INTO FWA.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE SOURCE OF THE ODOR WAS THE PLUG TO THE COFFEE WARMER IN THE GALLEY.  THE ITEM WAS DEFERRED PER MEL ITEM 25-10.  A/C RETURNED TO SERVICE.  REPLACED ELECTRICAL RECEPTICAL AND COFFEE JUG AS PRECAUTIONARY.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
